# SDR REXA201100972

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 15,929 hours, 13,548 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Defective
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT SPLRS CAUTION MESSAGE WITH SPOILERON CAUTION MESSAGE.  REMOVED AND REPLACED NR 1 SECU IAW AMM 27-61-05.  OPC GOOD.  FOUND CODE 14.
